Alert archive / South Carolina / Lake Wind Advisories in 2013
Lake Wind Advisory 21, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Nov 10, 2013, 5:50 PM EST for Berkeley County, South Carolina. It took effect at Nov 11, 2013, 12:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2013, 5:50 PM EST (22:50 UTC)
- In effect from
- Nov 11, 2013, 12:00 AM EST
- Expired
- Nov 11, 2013, 5:46 AM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433 WWUS72 KCHS 102250 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 550 PM EST SUN NOV 10 2013 SCZ045-110700- /O.NEW.KCHS.LW.Y.0021.131111T0500Z-131111T1600Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 550 PM EST SUN NOV 10 2013 ...LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST MONDAY FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST MONDAY. * WINDS...NORTHWEST 5 TO 10 KNOTS...BECOMING NORTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AFTER MIDNIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. SPEEDS WILL DIMINISH MONDAY MORNING. * WAVES...BUILDING 2 TO 3 FT...HIGHEST OVER THE SOUTHERN PORTIONS OF THE LAKE. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
4 follow-up statements
709 WWUS72 KCHS 110229 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 929 PM EST SUN NOV 10 2013 SCZ045-111030- /O.CON.KCHS.LW.Y.0021.131111T0500Z-131111T1600Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 929 PM EST SUN NOV 10 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY FOR LAKE MOULTRIE... * WINDS...NORTHWEST 5 TO 10 KNOTS...BECOMING NORTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AFTER MIDNIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. SPEEDS WILL DIMINISH MONDAY MORNING. * WAVES...BUILDING 2 TO 3 FT...HIGHEST OVER THE SOUTHERN PORTIONS OF THE LAKE. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
228 WWUS72 KCHS 110620 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 120 AM EST MON NOV 11 2013 SCZ045-111430- /O.CON.KCHS.LW.Y.0021.000000T0000Z-131111T1600Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 120 AM EST MON NOV 11 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING FOR LAKE MOULTRIE... * WINDS...NORTHEAST 15 TO 25 KT. * WAVES...1 TO 2 FT. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
168 WWUS72 KCHS 110851 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 351 AM EST MON NOV 11 2013 SCZ045-111600- /O.CON.KCHS.LW.Y.0021.000000T0000Z-131111T1600Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 351 AM EST MON NOV 11 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING FOR LAKE MOULTRIE... * WINDS...NORTHEAST 15 TO 25 KT. * WAVES...1 TO 2 FT. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
140 WWUS72 KCHS 111046 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 546 AM EST MON NOV 11 2013 SCZ045-111200- /O.CAN.KCHS.LW.Y.0021.000000T0000Z-131111T1600Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 546 AM EST MON NOV 11 2013 ...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE WIND ADVISORY. NORTHEAST WINDS AROUND 15 KT WILL GUST TO 20 KT AT TIMES THROUGH MID MORNING WITH WINDS DECREASING DURING LATE MORNING. THE LAKE WIND ADVISORY HAS BEEN CANCELLED AS WIND SPEEDS ARE NO LONGER EXPECTED TO SUSTAIN CRITERIA LEVELS. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Nov 10, 3:36 PM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Nov 10, 3:36 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
336 PM EST SUN NOV 10 2013
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN TONIGHT AND PREVAIL INTO TUESDAY. AN
ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION TUESDAY NIGHT
FOLLOWED BY STRONG HIGH PRESSURE FOR THE REST OF THE WEEK. HIGH
PRESSURE WILL BEGIN TO SHIFT EAST AND MOISTURE WILL ARRIVE FROM
THE SOUTHWEST NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
TONIGHT...THE PATTERN ALOFT WILL CONTINUE TO BE NEARLY ZONAL AND
TURNING A BIT MORE CYCLONIC WITH TIME. AT THE SURFACE...A COLD FRONT
ASSOCIATED WITH A WEAK SURFACE LOW MOVING ACROSS NEW ENGLAND WILL
PUSH THROUGH AND OFFSHORE THROUGH THE OVERNIGHT. DISTINCT MID/UPPER
LEVEL DRYING IS NOTED IN MODEL TIME HEIGHTS AND SOUNDINGS...SO WE
ARE EXPECTED TO LOSE THE CLOUDS THAT HAVE HUNG AROUND IN THE 15-25
KFT RANGE TODAY. BY LATE TONIGHT SKIES ARE EXPECTED TO BE CLEAR AS A
REINFORCING AREA OF HIGH PRESSURE BUILDS IN JUST NORTH OF THE
REGION. AS THE HIGH PUSHES IN LATE...LOW LEVEL FLOW WILL TURN MORE
TO THE NE AND PICK UP ACROSS THE AREA. THIS INCREASED MIXING WILL
PREVENT RADIATIONAL COOLING FROM BECOMING TOO STRONG AND KEEP LOWS
FROM FALLING TOO LOW. LOOK FOR LOWS IN THE LOW 40S INLAND...AND
UPPER 40S TO LOW 50S ALONG THE COAST.
LAKE WINDS...AS HIGH PRESSURE BUILDS IN FROM THE NORTH TONIGHT WINDS
WILL STRENGTHEN ACROSS LAKE MOULTRIE. WINDS WILL BE IN THE 15-20 KT
RANGE WITH THE INITIAL INCREASE IN FLOW...BUT ARE NOT EXPECTED TO BE
SUPPORTIVE OF A LAKE WIND ADVISORY. THE EVENING SHIFT MAY NEED TO
REEVALUATE WHEN NEW MODEL DATA BECOME AVAILABLE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
DRY HIGH PRESSURE WILL PREVAIL MONDAY THROUGH TUESDAY. MONDAY/MONDAY
NIGHT...SOME MARINE LOW CLOUDS COULD PUSH ONSHORE INTO
COASTAL/SOUTHERN COUNTIES. ALSO...HIGH CLOUDS WITHIN THE SUBTROPICAL
JET WILL SPREAD ACROSS THE REGION FROM THE SOUTHWEST ESPECIALLY
MONDAY AFTERNOON INTO TUESDAY. HIGH TEMPS MONDAY SHOULD RANGING FROM
68 TO 73...THEN TEMPERATURES COULD TOP OUT A DEGREE OR TWO HIGHER
TUESDAY AHEAD OF AN APPROACHING COLD FRONT.
TUESDAY NIGHT BEGINS A PERIOD OF MUCH-BELOW TEMPERATURES FOR
MID-NOVEMBER. A POWERFUL UPPER TROUGH DIGGING INTO THE SOUTHEAST
UNITED STATES AND A STRONG SURFACE HIGH PRESSURE MIGRATING SOUTHEAST
TOWARD THE MID MS RIVER VALLEY WILL DRIVE AN ARCTIC COLD FRONT
THROUGH THE FORECAST AREA TUESDAY NIGHT. SHARPLY COLDER AIR WILL
SURGE INTO THE REGION...DRIVEN BY STRONG NORTH WINDS. MODELS DIFFER
SOMEWHAT REGARDING THE INITIAL TIMING/MAGNITUDE OF COLD
ADVECTION...AND THE COLDEST GUIDANCE INCLUDING THE 10/12Z GFS DEPICT
TEMPERATURES NEAR FREEZING INLAND BY DAYBREAK WEDNESDAY. THE SUNDAY
AFTERNOON FORECAST WILL REPRESENT A COMPROMISE...WITH TEMPERATURES
BY EARLY WEDNESDAY RANGING FROM THE MID 30S INLAND TO THE LOWER-MID
40S COASTAL/SOUTHERN COUNTIES. WIND CHILLS IN THE 20/30S WILL BECOME
COMMON OVERNIGHT.
10/12Z GUIDANCE DEPICTS FORCING FOR ASCENT AND AN ASSOCIATED BAND OF
ENHANCED/POST-FRONTAL MOISTURE APPROACHING THE FORECAST AREA FROM
THE NORTHWEST BUT ERODING WITH TIME WEDNESDAY NIGHT. PER MODEL
SOUNDING TRENDS...MAINTAINED ONLY SLIGHT CHANCE POPS TUESDAY NIGHT
AS MOST LOCATIONS SHOULD NOT RECEIVE MEASURABLE PRECIPITATION. GIVEN
MAGNITUDE OF COLD ADVECTION AND THE POTENTIAL FOR SURFACE WET BULB
TEMPERATURES TO FALL BELOW 0C...CANNOT RULE OUT A COUPLE OF SLEET
PELLETS/WET SNOWFLAKES ACROSS INLAND SC OVERNIGHT...BUT MODEL
SOUNDINGS DEPICT MARKED DRYING IN THE -10C TO -20C LAYER SO FROZEN
PRECIPITATION APPEARS UNLIKELY.
WEDNESDAY WILL FEATURE WINDY/COLD CONDITIONS WITH HIGHS ONLY IN THE
UPPER 40S/LOWER 50S AT MOST LOCATIONS...AROUND 20F BELOW NORMAL.
GUIDANCE CONTINUES TO TREND TOWARD A MORE AGGRESSIVE OFFSHORE PUSH
OF DEEP LAYER DRY AIR...THUS LIMITED POPS TO COASTAL WATERS.
WINDS...EXPECT STRONG NORTHERLY WINDS BEHIND THE COLD FRONT TUESDAY
NIGHT INTO WEDNESDAY. WINDS COULD GUST AS HIGH AS 40 MPH ACROSS THE
REGION...INCLUDING LAKE MOULTRIE...AND A WIND ADVISORY OR A LAKE
WIND ADVISORY COULD EVENTUALLY BE REQUIRED.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
WEDNESDAY NIGHT LOOKS TO BE THE COLDEST OF THE SEASON AS THE STRONG
COLD ADVECTION CONTINUES WITH THE ARCTIC HIGH BUILDING IN FROM THE
NW. OVERNIGHT LOWS WILL BE IN THE UPPER 20S TO LOWER 30S WITH A
SOLID FREEZE EXPECTED IN MANY AREAS.
THURSDAY THROUGH SATURDAY WE SHOULD SEE A GRADUAL WARMING TREND AS
THE HIGH SLOWLY MODIFIES AS IT SHIFTS NORTHEAST. HOWEVER THE HIGH
WILL PROBABLY MOVE TO A POSITION OFF THE MID-ATLANTIC OVER THE
WEEKEND THAT WILL KEEP A COOL WEDGE IN PLACE EAST OF THE
APPALACHIANS. A DEEP UPPER TROUGH BEGINS TO TAKE SHAPE TO THE WEST
WITH INCREASING MOISTURE AND POSSIBLY A STORM SYSTEM MOVING UP THE
EAST COAST SATURDAY AND SUNDAY. MAINTAINED SLIGHT CHANCE POPS
SATURDAY NIGHT AND SUNDAY.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
VFR THROUGH 18Z MON. HIGH CLOUDS WILL DECREASE OVERNIGHT AND WINDS
WILL TURN MORE TO THE NE AND PICK UP AROUND DAYBREAK.
EXTENDED AVIATION OUTLOOK...GUSTY NORTHERLY SURFACE WINDS LIKELY
TUE NIGHT AND WED AS MUCH COLDER AIR MOVES INTO THE REGION.
OTHERWISE...VFR.
&&
.MARINE...
TONIGHT...CONDITIONS WILL START OFF RATHER QUIET BEFORE HIGH
PRESSURE BUILDS IN FROM THE NORTH BEHIND A DEPARTING COLD FRONT LATE
TONIGHT. AS THE HIGH BUILDS IN...A STRONG NE PRESSURE GRADIENT AND
ATTENDING LOW LEVEL SURGE IS EXPECTED STARTING AROUND MIDNIGHT.
MODELS ARE A BIT MIXED ON THE STRENGTH OF THE SURGE...BUT THE
PREFERRED HIGHER RESOLUTION GUIDANCE IS ON THE STRONGER SIDE. AS
SUCH...WINDS WILL INCREASE ACROSS THE CHARLESTON COUNTY WATERS LATE
TONIGHT WITH FREQUENT GUSTS TO 25 KT AND A SMALL CRAFT ADVISORY HAS
BEEN HOISTED THERE. I HAVE NOT ADDED HEADLINES TO THE OTHER ZONES AS
THEY WILL PRIMARILY BE IN THE 15-20 KT RANGE. THE THREAT PERIOD FOR
SMALL CRAFT CONDITIONS WILL BE RELATIVELY SHORT AND THE ADVISORY
RUNS FROM 05Z-12Z. SEAS WILL BE ON THE INCREASE WITH THE SURGE...AND
WILL BECOME 3-5 FT FOR THE CHARLESTON COUNTY WATERS AND THE OUTER GA
WATERS. EXPECT 3-4 FT ELSEWHERE.
WINDS WILL DIMINISH AND SEAS WILL SUBSIDE AS THE DAY PROGRESSES
MONDAY...AND WINDS/SEAS WILL THEN REMAIN BELOW SCA LEVELS THROUGH
TUESDAY.
TUESDAY NIGHT...HAZARDOUS MARINE CONDITIONS WILL RAPIDLY DEVELOP AS
AN ARCTIC COLD FRONT SURGES THROUGH THE WATERS...AND HAZARDOUS
WIND/SEA CONDITIONS WILL PREVAIL WEDNESDAY AND WEDNESDAY NIGHT.
AS STRONG HIGH PRESSURE BUILDS OVER THE WATERS. AN IMPRESSIVELY
TIGHT N/NE GRADIENT WILL COMBINE WITH STRONG COLD ADVECTION/
ROBUST LOW-LEVEL MIXING OVER THE RELATIVELY WARM WATERS WILL SUPPORT
A WIDESPREAD GALE EVENT FEATURING FREQUENT GUSTS 35-40 KT MOST AREAS
AND EVEN SOME 45 KT GUSTS...JUST SHORT OF STORM FORCE...POSSIBLE
OVER THE OFFSHORE WATERS. DESPITE THE SOMEWHAT LIMITED FETCH DUE TO
THE OFFSHORE NATURE OF THE WINDS...SEAS OVER THE OUTER WATERS/BEYOND
40 NM COULD BUILD TO 15 FT WEDNESDAY...AND SEAS COULD BECOME VERY
STEEP OVER/CLOSE TO THE WEST WALL OF THE GULF STREAM. CONDITIONS
WILL GRADUALLY IMPROVE WEDNESDAY NIGHT THROUGH FRIDAY...BUT SMALL
CRAFT ADVISORY SEAS COULD PERSIST THROUGH LATE WEEK ESPECIALLY
ACROSS THE OUTER GA WATERS.
&&
.CLIMATE...
ARCTIC HIGH PRESSURE WILL DELIVER UNUSUALLY COLD AIR TO THE REGION
AROUND MIDWEEK. IF COLD AIR ARRIVES BY MIDNIGHT TUESDAY NIGHT...SOME
RECORD LOW MAXIMUM TEMPERATURE RECORDS COULD BE IN JEOPARDY
WEDNESDAY. THEN...EARLY THURSDAY MORNING TEMPERATURES COULD END UP
WITH A FEW DEGREES OF RECORD LOW FOR THE DATE. A SUMMARY OF MIDWEEK
RECORDS FOLLOWS.
WEDNESDAY NOVEMBER 13 RECORD LOW MAXIMUM TEMPERATURES...
CHS 52F...1977
SAV 50F...1920
DOWNTOWN CHARLESTON 49F...1920
THURSDAY NOVEMBER 14 RECORD LOW TEMPERATURES...
CHS 27F...1981
SAV 28F...1968
DOWNTOWN CHARLESTON 36F...1963
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM EST MONDAY
FOR AMZ350.
&&
SYNOPSIS...
NEAR TERM...BSH
SHORT TERM...SPR
LONG TERM...JRL
AVIATION...BSH
MARINE...BSH/SPR
CLIMATE...SPRHazardous weather outlook, Nov 10, 3:25 PM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 325 PM EST SUN NOV 10 2013 SCZ045-112030- INLAND BERKELEY- 325 PM EST SUN NOV 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FREEZING TEMPERATURES...A VERY COLD AIRMASS WILL MOVE INTO THE AREA WEDNESDAY WITH SUB-FREEZING TEMPERATURES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING. A FREEZE WATCH OR WARNING MAY EVENTUALLY BE REQUIRED. WINDS...STRONG NORTHERLY WINDS WILL DEVELOP TUESDAY NIGHT AND PERSIST WILL INTO WEDNESDAY NIGHT. A WIND ADVISORY OR A LAKE WIND ADVISORY FOR LAKE MOULTRIE COULD EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-112030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 325 PM EST SUN NOV 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FREEZING TEMPERATURES...A VERY COLD AIRMASS WILL MOVE INTO THE AREA WEDNESDAY WITH SUB-FREEZING TEMPERATURES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING. A FREEZE WATCH OR WARNING MAY EVENTUALLY BE REQUIRED. WINDS...STRONG NORTHERLY WINDS WILL DEVELOP TUESDAY NIGHT AND PERSIST WILL INTO WEDNESDAY. A WIND ADVISORY COULD EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-112030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 325 PM EST SUN NOV 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALES...A STRONG COLD FRONT WILL MOVE THROUGH THE WATERS TUESDAY NIGHT. BEHIND THE FRONT...GALE FORCE WINDS ARE EXPECTED OVER THE ATLANTIC COASTAL WATERS FROM TUESDAY NIGHT THROUGH WEDNESDAY OR WEDNESDAY NIGHT. GALE WATCHES AND WARNING WILL EVENTUALLY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 3:28 PM EST | Small Craft Advisory | CHS | 19 hr |
Nearby
Lake Wind Advisories in South Carolina, 2013Every lake wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.